Doctor recently took me off 25mg of atenenol, and immediatly placed me on 20mg of lisinopril.
for one week I was dizzy, heart rate of 100 or more each morning, short of breath, very
weak, and blood pressure increased gradually each day. After several complaints, he then placed me on 10 mg, and 50 mg of atenenol, is there any other beta blocker to take place of atenenol, it causes my legs to cramp
and feet to swell.
Sorry to hear you're having some difficulty. There are many beta blockers aside from atenolol you can try. Please ask your physician about other options, and ask if you really need a beta blocker at all.
I had bypass surgery on July 24th of this year, I have problems with my meds. also, when I got out of the or released,, I was put on 25mg of Metopolol, I could not take 25mg so went to 12.5 mg had problems with that also, the problems that I was having was my BP would go down to 95/55 and I would get so dizzy and lightheaded all day long and was unable to live a normal life, so was put on Carvedilol 3.125 mg, I am doing better with this except that I have asthma and people who have bronchial disease shouldn't take Carvedilol it has a tendency to weaken the lungs, I have been having a terrible time with my asthma as of late, it could be the meds. or could be the season, these two drugs are suppose to be some of the better one's to take after bypass surgery for they not only help keep your BP down but they help to repair your heart, I hope if you do try these that you are helped my them, I am in the middle of changing Doctors to see if I can try some other meds. Good Luck - Ken
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.